Corpus ID: 25618703

An autopsy case of death by combined use of benzodiazepines and diphenidine.

@article{Kinoshita2019AnAC,
  title={An autopsy case of death by combined use of benzodiazepines and diphenidine.},
  author={H. Kinoshita and Naoko Tanaka and Ayaka Takakura and Hiroko Abe and M. Kumihashi and Takayuki Shibayama and M. Jamal and A. Ito and K. Tsutsui and Shoji Kimura and H. Iwase and K. Ameno},
  journal={Soudni lekarstvi},
  year={2019},
  volume={62 4},
  pages={
          40-43
        }
}
We present an autopsy case involving benzodiazepines and diphenidine. Quantitative toxicological analysis showed concentrations of 7-aminoflunitrazepam (a flunitrazepam metabolite), 7-aminonimetazepam (a nimetazepam metabolite), chlorpheniramine and diphenidine in femoral blood of 0.086 µg/ml, 0.027 µg/ml, 0.066 µg/ml, and 0.073 µg/ml, respectively. Death was attributed to combined toxicity due to the influence of multiple drug interactions. 
1,2-Diarylethylamine- and Ketamine-Based New Psychoactive Substances.

References

SHOWING 1-10 OF 16 REFERENCES
An autopsy case of multiple psychotropic drug poisoning.
Deaths Involving the Benzodiazepine Flunitrazepam
Comparative metabolic study of nimetazepam and its desmethyl derivative (nitrazepam) in dogs.
...
1
2
...